The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

what to do when one vomits?

Nov 2, 2003

Dr. Young,

If one vomits after meds, should all the meds be retaken or not?


Response from Dr. Young

Thanks for your question, Jesse.

Unless you actually see the pills in the vomit, I don't recommend retaking the medications. Turns out that unless you vomit within a few minutes of taking the medications, they're usually past the stomach. BY

Hydroxyurea, maybe or no?
Re: I am crying Dr. Young

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint